# SDR USA2004F00073

- Difficulty date: June 5, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N678US
- Make and model: Airbus A330-323
- Aircraft serial: 0388
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Failed
- Location: Slide Light
- Component: Slide
- Component part number: 7A1539116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU (ESCAPE SLIDE LT SW EPSU R2) FAULTED DURING TEST.  MAINTENANCE FOUND THE R2 SLIDE LIGHT SWITCH BAD.  REMOVED AND REPLACED R2 SLIDE ASSY IAW MM.  ALL TESTS OK.
